# SDR 2004UALA00393

- Difficulty date: April 25, 2004
- Submitted: May 5, 2004
- Operation: Air carrier
- Aircraft: N187UA
- Make and model: Boeing 747422
- Aircraft serial: 26876
- Aircraft time: 45,067 hours, 5,472 cycles
- Engine: Pwa PW4056
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L MED FRAME CRACKED AROUND CENTER BOX.  FABRICATED & INSTALLED REPAIR DOUBLER.
